# SDR UIEA2019111425892

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,518 hours, 16,257 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Condition: Malfunctioned
- Location: Eng Standby
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENGINE STANDBY INDICATOR INOP.( PERFORMED ENG RUN AT IDLE PER B767 AMM 71-00-00, OPS TEST NORMAL PER B767 AMM 77-41-01.  )
